# SDR DLM88991137

- Difficulty date: May 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912DE
- Make and model: Doug MD-88
- Aircraft serial: 49997
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Overheat
- Location: Battery Compt
- Component: 203BC1011
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND NOTICED ACRID BURNING SMELL NEAR EXT POWER HOOK UP RECEPTACLE.  REPLACED AIRCRAFT BATTERIES AND CHARGER.
